EconPapers    
Economics at your fingertips  
 

A Note on Utility Maximization with Unbounded Random Endowment

Keita Owari

Global COE Hi-Stat Discussion Paper Series from Institute of Economic Research, Hitotsubashi University

Abstract: This paper addresses the applicability of the convex duality method for utility maximization, in the presence of random endowment. When the price process is a locally bounded semimartingale, we show that the fundamental duality relation holds true, for a wide class of utility functions and unbounded random endowments. We show this duality by exploiting Rockafellar's theorem on integral functionals, to a random utility function.

Keywords: Utility maximization; Convex duality method; Martingale measures (search for similar items in EconPapers)
Date: 2009-10
New Economics Papers: this item is included in nep-upt
References: Add references at CitEc
Citations:

Downloads: (external link)
http://gcoe.ier.hit-u.ac.jp/research/discussion/2008/pdf/gd09-091.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hst:ghsdps:gd09-091

Access Statistics for this paper

More papers in Global COE Hi-Stat Discussion Paper Series from Institute of Economic Research, Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Tatsuji Makino ().

 
Page updated 2025-03-30
Handle: RePEc:hst:ghsdps:gd09-091